MathSciNet Relay Station
MathSciNet bibliographic data
MR2317942 (2008b:11092) 11L40 (11L20 11N25)
Shparlinski, Igor E. Character sums over shifted smooth numbers. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2699–2705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement